# SDR FDEA202310081731

- Difficulty date: October 8, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24118
- Aircraft time: 52,470 hours, 25,196 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS117060180
- Condition: Damaged
- Location: Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER INITIAL DEPARTURE RECEIVED MASTER CAUTION TE FLAP DISAGREE. RAN QRH FOR TE FLAP DISAGREE & WERE ABLE TO GET FLAPS TO MATCH HANDLE.   RECEIVED MASTER CAUTION L HYD SYS PRESS. RAN QRH FOR LT HYD SYS PRESS, ELECTRICALLY MOVED FLAPS TO 20. ATTEMPTED TO LOWER MLG,   NO MOVEMENT OR INDICATIONS OF MOVEMENT. RAN ALTERNATE MLG EXTENSION. EMBEDDED CHKLST IN QRH. ALT GEAR EXTENSION ALSO UNSUCCESSFUL.  EMERG DECLARED & AIR RETURN TO CHATTANOOGA,  GEAR UP LANDING & ACFT DEPARTING END OF RUNWAY, STRIKING APPROACH LIGHTS & GLIDE SLOPE ANTENNAS.  EMERGENCY DECLARED.  REMOVED RUPTURED LINE & DELIVERED TO NTSB. INSTALLED TEMP LINE, SERVICED LT HYD SYS. PERFORMED SUCCESSFUL GEAR EXTENSION AS REQUIRED.
